# SDR IPXA10M59548

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 750866D
- Part serial: 0181
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: J, A

## Discrepancy

AFTER ABOUT 42 MINUTES OF FLIGHT TIME, LEVEL 1 EMERGENCY POWER ON DISPLAYED.  TRIED TO RECYCLE EMERGENCY POWER SWITCH NO CHANGE.  DUMPED 40,000 LBS FUEL FOR RETURN TO DEPARTURE.  EPCU FAULT "ADG BATT CTL RLY/INTFC" INDICATED ON CFDS. CURRENT FAULTS,  R & R EPCU IAW AMM 24-08-01 IAW FIM PROCEDURE 24-24-06-00.  ALSO REPLACED LT EMERGENCY AC BUSS SENSE RELAY AS PRECAUTION.  NO CURRENT FAULTS IND.  OK TO CONT.
